Turn on thread page Beta

Bleeding when on pill watch

Announcements
    • #1
    • Thread Starter
    #1

    I'm on the pill and have been for about 2 years. I came off my period about a week ago and started to take my pill again. Sometimes after a heavy period I get a bit of dry blood left over from the time before, and I thought that was what had happened this time. However I woke up this morning to find overnight I had bled quite alot of dark blood, not really brown sort of black and gloopy. I'm not sure if this is dry blood still as there seems to be quite a lot of it. I'm quite concerned, but I know I'm not pregnant as I always take my pill and have done so religiously without fail, and there is no issue about me not taking it there. I'm worried my pill isn't right for me or I may have an infection or something. Please help/share some advise! I'm going to book into the doctors just to make sure, as it may be my pill not working.
    Offline

    0
    ReputationRep:
    Sounds like dry blood to me from what I can have but booking into the doctors is a good idea.
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: February 9, 2010
Poll
Cats or dogs?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.